# SDR SWAA2023012593960

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,311 hours, 30,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AFT OF L2 DOOR INOP<[01] RE-LAMPED EMERGENCY SLIDE LIGHT AFT OF L2 DOOR PER AMM 33-51-04. OPS CHECK GOOD.
